Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Infinite matrices associated with diffraction by an aperture


Author: Wilhelm Magnus
Journal: Quart. Appl. Math. 11 (1953), 77-86
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/53724
MathSciNet review: 53724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harold Levine and Julian Schwinger, On the theory of diffraction by an aperture in an infinite plane screen. I, Physical Rev. (2) 74 (1948), 958–974. MR 0026920
  • [2] Christoffel Jacob Bouwkamp, Theoretische en Numerieke Behandeling van de Buiging door een Ronde Opening, Dissertation, University of Groningen,], 1941 (Dutch, with English summary). MR 0017632
  • [3] E. T. Whittaker and G. N. Watson, A course on modern analysis, Cambridge (1927).
  • [4] W. N. Bailey, Generalized hypergeometric series, Cambridge Tracts No. 32, London (1935).
  • [5] A. Sommerfeld, Die frei schwingende Kolbenmembran, Ann. Physik (5) 42 (1943), 389–420 (German). MR 0009241

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/53724
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society